<  Back to the Polytechnique Montréal portal

High-quality continuous random networks

G. T. Barkema and Normand Mousseau

Article (2000)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/41363/
Journal Title: Physical Review B (vol. 62, no. 8)
Publisher: American Physical Society
DOI: 10.1103/physrevb.62.4985
Official URL: https://doi.org/10.1103/physrevb.62.4985
Date Deposited: 18 Apr 2023 15:21
Last Modified: 05 Apr 2024 11:38
Cite in APA 7: Barkema, G. T., & Mousseau, N. (2000). High-quality continuous random networks. Physical Review B, 62(8), 4985-4990. https://doi.org/10.1103/physrevb.62.4985



Repository Staff Only

View Item View Item